RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 65, Issue 4  


Identification of subsystems “majorized” by the Rademacher system
S. V. Astashkin
483
Averaging of operators with a fine-scaled structure of boundary conditions
A. Yu. Belyaev, G. A. Chechkin
496
Some remarks on star-shaped sets
N. A. Bobylev
511
On the oblique derivative problem in the theory of galvanomagnetic effects
Yu. G. Gurevich, V. V. Kucherenko, É. Ramires de Areiano
520
The majorization principle for $p$-valent functions
V. N. Dubinin
533
An estimate for Fourier images in a system of generalized eigenfunctions of the Schrödinger operator with a Stummel-type potential
L. V. Kritskov
542
On the absence of positive solutions of elliptic equations
V. V. Kurta
552
Higher approximations of the averaging method for quasilinear parabolic equations with a rapidly oscillating principal part in the case of the Cauchy problem
V. B. Levenshtam
562
Tensor products of idempotent semimodules. An algebraic approach
G. L. Litvinov, V. P. Maslov, G. B. Shpiz
573
Averaging of some quasidifferential equations
T. A. Mel'nik
587
The Clarkson–Erdös theorem for several variables
S. G. Merzlyakov
594
On a property of the Burkill SCP-integral
V. A. Sklyarenko
599
On simple Sagle algebras
V. T. Filippov
607
On the dependence of the growth exponent on the length of the defining relation
A. G. Shukhov
612

Brief Communications
On the spectral multiplicity function for dynamical systems
O. N. Ageev
619
Asymptotic behavior of the normalized eigenfunctions of an operator of Sturm–Liouville type for partial differential equations in an $N$-dimensional ball
G. A. Aigunov
622
Bases and isomorphisms of some Banach spaces associated with Hölder functions
A. B. Bychkov
625
On lattice points in polygons
L. A. Moshchevitina
629
Prospective conics and $M$-quintics in general position with a maximally intersecting pair of ovals
S. Yu. Orevkov
632
A topological criterion for the almost orthocomplementability of any functional on $\ell_2(C(X))$
P. S. Popov
636
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019